Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 355, NWS St. Louis, MO

July 2, 20084 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jul 2, 2008, 11:06 PM CDT for 4 counties in Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2008, 11:06 PM CDT (04:06 UTC)
Expired
Jul 2, 2008, 11:45 PM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Franklin County, MO, Gasconade County, MO, Montgomery County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 69 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 4.1 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2008-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 60 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2008-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
60 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
1865 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 030406
SVRLSX
MOC071-073-139-219-030445-
/O.NEW.KLSX.SV.W.0355.080703T0406Z-080703T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1106 PM CDT WED JUL 2 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI
  NORTHERN GASCONADE COUNTY IN EAST CENTRAL MISSOURI
  MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI
  WESTERN WARREN COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 1145 PM CDT

* AT 1105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 6 MILES NORTHEAST OF MONTGOMERY CITY TO 5 MILES WEST OF
  HERMANN...AND MOVING EAST AT 31 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HERMANN...
  JONESBURG...
  NEW HAVEN...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

IF YOU ARE IN A MOBILE HOME...YOU SHOULD TAKE SHELTER IN A NEARBY
STURDY BUILDING.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3901 9165 3902 9164 3898 9120 3888 9119
      3859 9119 3862 9165
TIME...MOT...LOC 0406Z 276DEG 27KT 3902 9141 3869 9152

$$

PRZYBYLINSKI
2 follow-up statements
000 
WWUS53 KLSX 030440
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1137 PM CDT WED JUL 2 2008

MOC071-073-139-219-030445-
/O.CON.KLSX.SV.W.0355.000000T0000Z-080703T0445Z/
FRANKLIN MO-GASCONADE MO-WARREN MO-MONTGOMERY MO-
1137 PM CDT WED JUL 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR MONTGOMERY...WESTERN WARREN...NORTHERN GASCONADE AND NORTHWESTERN
FRANKLIN COUNTIES...

AT 1135 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
EXTENDING FROM WARRENTON THROUGH NEW HAVEN TO 10 MILES SOUTH OF 
MORRISON IN NORTHERN GASCONADE COUNTY...MOVING EAST AT 31 MPH.

AS OF 11:30 PM CDT THERE HAS BEEN NO REPORTS OF SEVERE WEATHER. 

LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE....NEW 
HAVEN...HERMANN AND MORRISON. 

LAT...LON 3901 9165 3902 9164 3898 9120 3888 9119
      3859 9119 3862 9165
TIME...MOT...LOC 0437Z 276DEG 27KT 3899 9111 3866 9122

$$

PRZYBYLINSKI
000 
WWUS53 KLSX 030449
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1145 PM CDT WED JUL 2 2008

MOC071-073-139-219-030455-
/O.EXP.KLSX.SV.W.0355.000000T0000Z-080703T0445Z/
FRANKLIN MO-GASCONADE MO-WARREN MO-MONTGOMERY MO-
1145 PM CDT WED JUL 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR MONTGOMERY...WESTERN WARREN...
NORTHERN GASCONADE AND NORTHWESTERN FRANKLIN COUNTIES EXPIRES AT 1145
PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A LINE OF STRONG THUNDESTORMS EXTENDING FROM ALTON ILLINOIS THROUGH 
NEW HAVEN AND SOUTHWEST TO SAINT THOMAS IN SOUTHERN COLE COUNTY 
MISSOURI CONTINUES TO MOVE SOUTHEAST AT 25 TO 30 MPH. MANY OF THESE 
STORMS ALONG THE LINE WILL PRODUCE GUSTY WINDS OF 25 TO 35 
MPH...HEAVY DOWNPOURS AND DANGEROUS LIGHTNING. 

LAT...LON 3901 9165 3902 9164 3898 9120 3888 9119
      3859 9119 3862 9165
TIME...MOT...LOC 0445Z 276DEG 27KT 3898 9103 3865 9114

$$

PRZYBYLINSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 10:05 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 2, 10:05 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ST LOUIS MO
1005 PM CDT WED JUL 2 2008

.UPDATE...
/956 PM CDT WED JUL 2 2008/
EAST-WEST LINE OF INTS CNVTN ALREADY PRODUCING HVY RAIN THIS
EVENING...WITH ONE REPORT OF 1.30 IN NE RALLS COUNTY....ABT 3
MILES NNE OF NEW LONDON. WITH 925-850 W-SW LO LVL FLOW PUMPING
VRY MOIST AMS INTO REGION AHD OF THE LINE...WITH PWATS OF ARND 2 INCHES...
THE HVY RAIN SHUD CONT AS THE LINE DROPS SLOWLY S. FFG IS UP
CONSIDERABLE OVER THE PAST 7 DAYS...WITH 3HR TOTALS IN THE 2-3
INCH RANGE. HWVR...SLOW MVMT OF STORMS AND THRT OF TRAINING MAY
CERTAINLY EXCEED THESE TOTALS...SO DECIDED TO ISSUE FFA ALG AND S
OF CURRENT ACTIVITY. SE MO WAS ALREADY IN A WATCH BGNG THU
AFTN...BUT CERTAINLY APRS THAT THIS EVENINGS CNVTN WL GET INTO
S AREAS DURG THE PREDAWN HRS...SO ACCELERATED START OF WATCH IN
THIS AREA TO MIDN TNGT.

TRUETT

&&

.DISCUSSION...
/233 PM CDT WED JUL 2 2008/
MORNING CONVECTION ACROSS NORTHWEST MISSOURI FUELED BY THE LLJ/WWA
INITIATED AHEAD OF A WELL DEFINED MCV AND WELL SOUTH OF THE
SYNOPTIC COLD FRONT. THIS ACTIVITY CONTINUED TO SINK SOUTHEAST
WITH A LARGE CIRRUS SHIELD MOVING ACROSS THE CWA...THUS LIMITING
HIGH TEMPERATURES TODAY TO THE 80S.

THE EFFECTIVE BOUNDARY FOR CONVECTION THIS AFTERNOON/EARLY THIS
EVENING WILL LIKELY BE THE TAIL END OF THE VORTICITY MAXIMA OF THE
MCV AND THE OUTFLOW BOUNDARY. THEREFORE...SHOULD SEE ISO/SCT STORMS
ACROSS CENTRAL MISSOURI CONTINUE EAST/SOUTHEAST ACROSS THE CWA.

ADDITIONAL CONVECTION IS EXPECTED TO DEVELOP ALONG THE COLD FRONT AS
IT SINKS SOUTHEAST INTO NORTHERN MISSOURI AND WEST CENTRAL ILLINOIS
TONIGHT. THE FRONT AND CONVECTION WILL SETTLE SOMEWHERE ACROSS THE
SOUTHERN HALF OF THE CWA BY THURSDAY MORNING. THIS FRONT WILL BE THE
FOCUS FOR SEVERAL ROUNDS OF CONVECTION THROUGH FRIDAY MORNING AS
SHORTWAVES RIPPLE ACROSS THE AREA.

BEST CHANCE OF LOCALLY HEAVY RAINFALL AMOUNTS AND FLASH FLOODING
POTENTIAL WILL RESIDE IN THE SOUTHERN TWO TEIRS OF COUNTIES IN
MISSOURI. THUNDERSTORMS SHOULD INCREASE IN COVERAGE THROUGH EARLY
THURSDAY EVENING WITH A MCS MOVING ACROSS THAT AREA OVERNIGHT
THURSDAY AND FRIDAY MORNING. WILL ISSUE A FLASH FLOOD WATCH FOR THIS
AREA FOR THURSDAY AFTERNOON THROUGH FRIDAY MORNING.

EFFECTIVE BOUNDARY SHOULD SINK EVEN FURTHER SOUTH DURING THE DAY ON
FRIDAY...WITH THE BEST CHANCES OF RAINFALL SHIFTING SOUTH OF THE CWA
BY AFTERNOON AND EVENING HOLIDAY FESTIVITIES. WILL CONTINUE SOME
SLIGHT CHANCE POPS ACROSS THE SOUTHERN COUNTIES JUST DUE TO THE
VICINITY OF THE FRONTAL BOUNDARY.

EXTENDED...A TYPICAL SUMMER PATTERN SHAPING UP FOR NEXT WEEK AS
500MB CENTER BEGINS TO ESTABLISH ITSELF OVER THE MIDDLE OF THE
COUNTRY. FOLLOWED HPC GUIDANCE CLOSELY...WITH HIGHS IN THE 90S AND
ONLY SILENT SLIGHT CHANCES OF PRECIPITATION.

CVKING

&&

.AVIATION...
/1255 PM CDT WED JUL 2 2008/
FOR THE 18Z TAFS...MESOSCALE CONVECTIVE SYSTEM (MCV) OVER SOUTH
CENTRAL IOWA CONTINUES TO MOVE EASTWARD INTO NORTH CENTRAL
ILLINOIS. ONE CONVECTIVE COMPLEX OVER CENTRAL MISSOURI CONTINUES
TO PROPAGATE SOUTHEASTWARD. SOME OF THE STRONGER STORMS OVER
CENTRAL MISSOURI MAY PRODUCE LOWER CIGS AND VSBYS AND GUSTY WINDS
OF 25 TO 35 MPH. THIS COMPLEX OF CONVECTION WILL CONTINUE TO
MAINTAIN ITSELF AND MOVE INTO PARTS OF SOUTH CENTRAL AND SOUTHEAST
MISSOURI. THE BAND OF CONVECTION ASSOCIATED WITH THE MCV AND
EXTENDING FROM NORTH CENTRAL THROUGH NORTHWEST MISSOURI WILL ALSO
HOLD TOGETHER AS IT MOVES SOUTHEASTWARD INTO CENTRAL MISSOURI.
STL MAY EXPERIENCE SOME RAINSHOWERS AFTER 2000 UTC. BUT BELIEVE
THE STRONGER CONVECTION WILL SLIDE TO THE SOUTH AND SOUTHWEST OF
STL. SURFACE WINDS WILL REMAIN SW WITH SPEEDS OF 12 TO 15 KTS.
ANOTHER BAND OF CONVECTION ASSOCIATED WITH THE COLD FRONT ISEXPECTED
TO MOVE OVER NORTHERN MISSOURI AFTER 0300 UTC AND SLIDE SOUTHEAST
INTO CENTRAL AND EAST CENTRAL SECTIONS OF MISSOURI BETWEEN
0400-0500 UTC

RP

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CRAWFORD-IRON-
     MADISON-REYNOLDS-ST. FRANCOIS-STE. GENEVIEVE-WASHINGTON.

     FLASH FLOOD WATCH UNTIL 5 AM CDT THURSDAY FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-LINCOLN-MONITEAU-
     MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-ST. CHARLES-ST. LOUIS-
     ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH UNTIL 5 AM CDT THURSDAY FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-PIKE IL-
     RANDOLPH IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jul 2, 10:31 PM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1031 PM CDT WED JUL 2 2008

ILZ095-096-MOZ018-019-026-027-031215-
ADAMS IL-BROWN IL-KNOX-LEWIS-SHELBY-MARION-
1031 PM CDT WED JUL 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. THERE WILL BE A THREAT OF HEAVY
DOWNPOURS WITH SOME OF THESE STORMS.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE POSSIBLE THURSDAY THROUGH THURSDAY NIGHT.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY HEAVY RAIN THAT THEY OBSERVE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-097>102-MOZ034>036-041-042-
047>052-059>065-031215-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-PIKE IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-MONROE-RALLS-PIKE-BOONE-AUDRAIN-
MONITEAU-COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-
1031 PM CDT WED JUL 2 2008

...FLASH FLOOD WATCH UNTIL 5 AM CDT THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
EASTERN MISSOURI...AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

OCCASIONAL THUNDERSTORMS CAN BE EXPECTED TONIGHT. HEAVY
RAIN IS LIKELY WITH SOME OF THE STORMS...AND GUSTY WINDS AND HAIL
WILL ALSO BE POSSIBLE.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE THREAT OF THUNDERSTORMS WILL CONTINUE THURSDAY THROUGH FRIDAY
MORNING.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT ANY HEAVY RAIN...FLOODING...STRONG
WINDS...OR HAIL THAT THEY OBSERVE OVERNIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

MOZ072>075-084-085-099-031215-
CRAWFORD-WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-
REYNOLDS-
1031 PM CDT WED JUL 2 2008

...FLASH FLOOD WATCH UNTIL 12 PM CDT FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY LATE TONIGHT. HEAVY RAIN CAN BE EXPECTED
WITH SOME OF THE STORMS...AND GUSTY WINDS AND HAIL WILL ALSO BE
POSSIBLE.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE LIKELY THURSDAY THROUGH FRIDAY MORNING. LOCALLY
HEAVY RAINFALL IS AGAIN POSSIBLE.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE URGED TO REPORT ANY HEAVY RAIN...FLOODING...STRONG
WINDS...OR HAIL THAT THEY OBSERVE OVERNIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TRUETT

In the hours before

Local storm report, Jul 2, 8:05 PM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
805 PM CDT WED JUL 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     MARTHASVILLE            38.63N  91.05W
07/02/2008                   WARREN             MO   TRAINED SPOTTER

            2 TO 3 INCH LIMBS DOWN ON STATE HIGHWAY 94 BEWTWEEN
            MARTHASVILLE AND DUTZOW...ALSO HAD PEA SIZE HAIL IN AREA

&&

EVENT NUMBER 00616

MILLER
Local storm report, Jul 2, 8:34 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 PM CDT WED JUL 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND GST     4 W PACIFIC             38.48N  90.83W
07/02/2008  E50 MPH          FRANKLIN           MO   TRAINED SPOTTER

            40 TO 50 MPH WIND GUST

&&

EVENT NUMBER 00617

MILLER
Local storm report, Jul 2, 8:38 PM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CDT WED JUL 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND GST     OAKVILLE                38.44N  90.32W
07/02/2008  M50 MPH          ST. LOUIS          MO   TRAINED SPOTTER

&&

EVENT NUMBER 00618

MILLER
Special weather statement, Jul 2, 10:13 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1013 PM CDT WED JUL 2 2008

ILZ098-MOZ036-041-042-050>052-060-030415-
CALHOUN IL-WARREN MO-CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-BOONE MO-
AUDRAIN MO-PIKE MO-
1013 PM CDT WED JUL 2 2008

AT 1013 PM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF 10
MILES NORTHWEST OF CARROLTON ILLINOIS THROUGH WELLSVILLE MISSOURI
AND SOUTHWEST TO COLUMBIA. THE LINE OF STORMS WAS MOVING SOUTHEAST
AT 30 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS OF 35
TO 45 MPH...HEAVY RAIN...AND FREQUENT LIGHTNING AS IT AFFECTS
WHITESIDE...ANNADA...GUTHRIE...CARRINGTON...SILEX ...OLNEY. ..NEW
BLOOMFIELD...WILLIAMSBURG...MONTGOMERY CITY AND FULTON MISSOURI
BETWEEN 1013 PM AND 1115 PM.

PRZYBYLINSKI
Local storm report, Jul 2, 10:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1043 PM CDT WED JUL 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     AUXVASSE                39.02N  91.89W
07/02/2008                   CALLAWAY           MO   LAW ENFORCEMENT

            LARGE TREE LIMBS AND POWER LINES DOWN IN TOWN

&&

EVENT NUMBER 00619

MILLER
Local storm report, Jul 2, 10:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1050 PM CDT WED JUL 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1039 PM     TSTM WND DMG     KINGDOM CITY            38.95N  91.94W
07/02/2008                   CALLAWAY           MO   LAW ENFORCEMENT

            POWER LINES DOWN

&&

EVENT NUMBER 00620

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 7:15 PM CDTSevere Thunderstorm WarningLSXCrawford, Franklin, Jefferson, Saint Louis, Washington45 min
Jul 2, 8:56 PM CDTSevere Thunderstorm WarningLSXMarion, Pike, Ralls49 min
Jul 2, 9:55 PM CDTFlash Flood WatchLSXAudrain, Boone, Callaway, Cole, Franklin, Gasconade and 12 more16 hr
Jul 2, 10:28 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway47 min
Jul 3, 12:03 AM CDTAreal Flood AdvisoryLSXAudrain, Boone, Callaway, Cole, Moniteau6 hr
Jul 3, 3:19 AM CDTFlash Flood WarningLSXCallaway, Cole, Moniteau, Osage5 hr
Jul 3, 8:32 AM CDTRiver Flood WarningLSXCole46 hr
Jul 3, 4:16 PM CDTSevere Thunderstorm WarningLSXReynolds44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.